# SDR RAIA00808026

- Difficulty date: August 26, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 24,604 hours, 22,826 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transducer
- Part number: APTE2410005000
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

FLT NR 3505 PIT DURING FLIGHT CREW RECEIVED A HYDRAULIC SYSTEM NR 1 FAIL MESSAGE ON THE EICAS.  MX INSPECTED AND FOUND THE NR 1 HYDRAULIC PRESSURE TRANSDUCER LEAKING AND THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP LEAKING PRESSURE LINE LEAKING.  THE TRANSMITTER AND THE HOSE WERE R&R IN ACCORDANCE WITH AMM PROCEDURES.  OPS CHECKED GOOD.
